HOME PAGE di Italo Capuzzo Dolcetta
CURRICULUM VITAE | TEACHING/DIDATTICA

PUBBLICAZIONI


ACHDOU, Y., CAPUZZO DOLCETTA I. (2006). Approximation of solutions of Hamilton-Jacobi equations on the Heisenberg group, preprint. [pdf]

CAPUZZO DOLCETTA I., VITOLO A. (2006). A qualitative Phragmen-Lindelof theorem for fully nonlinear equations, preprint. [pdf]

CAMILLI F., CAPUZZO DOLCETTA I., GOMES D.A. (2006). Error estimates for the approximation of the effective Hamiltonian, preprint. [pdf]

CAPUZZO DOLCETTA I., LEONI, F., VITOLO A. (2005). The Alexandrov-Bakelman-Pucci weak Maximum Principle for fully nonlinear equations in unbounded domains, to appear in Comm.Partial Diff.Equations. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. vol. 30, pp. 1863-1881 ISSN: 0360-5302. [pdf]

CAPUZZO DOLCETTA I., CUTRI', A. (2003). Hadamard and Liouville type results for fully nonlinear partial differential inequalities. COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. vol. 3, pp. 435-448 ISSN: 0219-1997. [pdf]

CAPUZZO DOLCETTA I. (2003). Representations of solutions of Hamilton-Jacobi equations. In AUTORI VARI. Progress in Nonlinear Differential Equations and Applications. (vol. 54, pp. 74-90). Birkhauser Verlag. BOSTON: Birkhauser Verlag (UNITED STATES). [pdf]

CAPUZZO DOLCETTA I. (2003). Some properties of solutions of fully nonlinear partial differential inequalities. In AUTORI VARI. Nonlinear problems in mathematical physics and related topics.Int. Math. Ser. (vol. II, pp. 75-88). Volume in honor of O.A. Ladyzhenskaya. NEW YORK: Kluwer/Plenum (UNITED STATES) [pdf]

CAPUZZO DOLCETTA I., ITALO, FINZI VITA, STEFANO, MARCH, RICCARDO. (2002). Area-preserving curve-shortening flows: from phase separation to image processing. INTERFACES AND FREE BOUNDARIES. vol. 4, pp. 325-343 ISSN: 1463-9963. [pdf]

CAPUZZO DOLCETTA I. (2001). Soluzioni di Viscosità. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA. vol. 4, no.1, pp. 1-29 ISSN: 0041-7084. [pdf]

CAPUZZO DOLCETTA I. (2001). Liouville theorems and a priori estimates for elliptic semilinear equations. RENDICONTI DEL SEMINARIO MATEMATICO E FISICO DI MILANO. vol. 68, pp. 1-18 ISSN: 0370-7377.

CAPUZZO DOLCETTA I., I., FERRETTI, R. (2001). Optimal stopping time formulation of adaptive image filtering. APPLIED MATHEMATICS AND OPTIMIZATION. vol. 43, pp. 245-258 ISSN: 0095-4616. [pdf]

CAPUZZO DOLCETTA I., ISHII H. (2001). On the rate of convergence in homogenization of Hamilton - Jacobi equations. INDIANA UNIVERSITY MATHEMATICS JOURNAL. vol. 50, no.3, pp. 113-1129 ISSN: 0022-2518. [pdf]

BIRINDELLI, ISABEAU, CAPUZZO DOLCETTA I., ITALO. (2000). Morse index and Liouville property for superlinear elliptic equations on the Heisenberg group. RICERCHE DI MATEMATICA. vol. 49, pp. 1-15 ISSN: 0035-5038. Pubblicazione invitata su un volume dedicato a Ennio De Giorgi.

CAPUZZO DOLCETTA I., LEONI F. (2000). On the vanishing viscosity approximation of a time dependent Hamilton - Jacobi equation. PROGRESS IN NONLINEAR DIFFERENTIAL EQUATIONS AND THEIR APPLICATIONS. vol. 40, pp. 59 - 75 ISSN: 1421-1750.

CAPUZZO DOLCETTA I., H. ISHII. (2000). Rate of convergence in homogenization of Hamilton-Jacobi equations. International Conference on Differential Equations. (vol. 1,2, pp. 595-599).

BIRINDELLI, I., CAPUZZO DOLCETTA I., I., CUTRI', A. (1998). Indefinite semi-linear equations on the Heisenberg group: a priori bounds and existence. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. vol. 7-8, pp. 1123-1157 ISSN: 0360-5302.

CAPUZZO DOLCETTA I. (1998). Hamilton - Jacobi - Bellman equations and optimal control. Variational Calculus, optimal control and applications. (vol. 124, pp. 121-132). International Ser. Numer. Math., Birkhauser, Basel.BAGAGIOLO F., BARDI M., BARDI M., CAPUZZO DOLCETTA I. (1997). Optimal Control and Viscosity Solutions of Hamilton - Jacobi - Bellman Equations. (pp. XVIII+570). ISBN: 0-8176-3640-4. BOSTON: Birkhauser (UNITED STATES).

CAPUZZO DOLCETTA I. (1997). A viscosity solutions approach to some asymptotic problems in optimal control. Partial differential equations methods in control and shape analysis. (vol. 188, pp. 29-39). Lecture Notes in Pure and Appl. Math. 188, Dekker, New York. [pdf]

BIRINDELLI I., CAPUZZO DOLCETTA I., CUTRÌ A. (1997). Liouville theorems for semilinear equations on th Heisenberg group. ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. vol. 14, no.3, pp. 295-308 ISSN: 0294-1449.

CAPUZZO DOLCETTA I., A. CUTRI'. (1997). On the Liouville property for sub-Laplacians. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. vol. 4 (25), pp. 239-256 ISSN: 0391-173X.

CAPUZZO DOLCETTA I., I., PERTHAME, B. (1996). On some analogy between different approaches to first order PDE's with nonsmooth coefficients. ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS. vol. 2, pp. 689-703 ISSN: 1343-4373.

H. BERESTYCKI, CAPUZZO DOLCETTA I., L. NIRENBERG. (1995). Variational methods for indefinite superlinear homogeneous elliptic problems. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. vol. 2 (4), pp. 553-572 ISSN: 1021-9722.

CAPUZZO DOLCETTA I., P.L.LIONS EDITORS. (1995). Viscosity solutions and applications. CIME Course. (vol. 1660, pp. 1-259). ISBN/ISSN: 3-540-62910-6. Lecture Notes in Mathematics.

CAPUZZO DOLCETTA I., BERESTYCKI H, NIRENBERG L. (1994). Superlinear indefinite elliptic problems and nonlinear Liouville theorems. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. vol. 4, no.1, pp. 59-78 ISSN: 1230-3429.

BERESTYCKI, HENRI, CAPUZZO DOLCETTA I., ITALO, NIRENBERG, LOUIS. (1993). Problèmes elliptiques indéfinis et théorèmes de Liouville non linéaires. COMPTES RENDUS DE L'ACADÉMIE DES SCIENCES. SÉRIE 1, MATHÉMATIQUE. vol. 10, pp. 945-950 ISSN: 0764-4442.

CAPUZZO DOLCETTA I., LIONS P.L. (1990). Hamilton-Jacobi equations with state constraints. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. vol. 318 ISSN: 0002-9947.

CAPUZZO DOLCETTA I., I., FALCONE, M. (1989). Discrete dynamic programming and viscosity solutions of the Bellman equation. ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. vol. 6, pp. 303-328 ISSN: 0294-1449.

CAPUZZO DOLCETTA I., I. (1988). Hamilton-Jacobi equations with constraints. STOCHASTIC DIFFERENTIAL SYSTEMS, STOCHASTIC CONTROL THEORY AND APPLICATIONS. (pp. 99-106). IMA VOL. MATH. APPL., 10, SPRINGER, NEW YORK, 1988.

CAPUZZO DOLCETTA I., W.H. FLEMING T. ZOLEZZI. (1985). Recent Mathematical Methods in Dynamic Programming. Di AUTORI VARI. (vol. 1220, pp. 1-202). Lecture Notes in Mathematics. BERLIN: Springer Verlag (GERMANY).

CAPUZZO DOLCETTA I., I., EVANS, L. C. (1984). Optimal switchingfor ordinary differential equations. SIAM JOURNAL ON CONTROL AND OPTIMIZATION. vol. 1, pp. 143-161 ISSN: 0363-0129.

CAPUZZO DOLCETTA I., I., ISHII, H. (1984). Approximate solutions of the Bellman equation of deterministic control theory. APPLIED MATHEMATICS AND OPTIMIZATION. vol. 2, pp. 161-181 ISSN: 0095-4616.

CAPUZZO DOLCETTA I., I. (1983). On a discrete approximation of the Hamilton-Jacobi equation of dynamic programming. APPLIED MATHEMATICS AND OPTIMIZATION. vol. 4, pp. 367-377 ISSN: 0095-4616.

CAPUZZO DOLCETTA I., I., MATZEU, M., MENALDI, J.-L. (1983). On a system of first-order quasivariational inequalities connected with the optimal switching problem. SYSTEMS & CONTROL LETTERS. vol 2, pp. 113-116 ISSN: 0167-6911.

CAPUZZO DOLCETTA I., I., MOSCO, U. VARIATIONAL INEQUALITIES AND COMPLEMENTARITY PROBLEMS. (1980). Implicit complementarity problems and quasivariational inequalities. PROC. INTERNAT. SCHOOL, ERICE, 1978. (pp. 75-87). Wiley, Chichester, 1980.

CAPUZZO DOLCETTA I., I., VIVALDI, M. A. (1978). Existence of aregular solution of a quasivariational inequality in an unbounded domain. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. vol. 3, pp. 443-470 ISSN: 0360

 


Home Page Curriculum Teaching/Didattica